×

Found 48 Documents (Results 1–48)

100
MathJax

Complete description of Lyapunov and Perron irregularity coefficients of linear differential systems continuously depending on a parameter. (English. Russian original) Zbl 1423.34069

Differ. Equ. 55, No. 3, 313-318 (2019); translation from Differ. Uravn. 55, No. 3, 322-327 (2019).
MSC:  34D08 34A30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Biographic Reference